# SDR CALA2011060600420

- Difficulty date: June 6, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 24,188 hours, 8,253 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH SELECTING FLAPS FROM 15 DEG TO 20 DEG T/E FLAP DISAGREE MESSAGE/LIGHT.  RAN CHECKLIST ALT EXTENT ON TO 20 DEG PERFORMED FSEU BITE NO EXISTING FAULTS.  PERFORMED VISUAL INSP OF FLAPS/SLATS, NO DISCREPANCIES.  CYCLED FLAPS/SLATS NO DISCREPANCIES.  A/C OKAY TO CONTINUE.  REF FIM 27-51-00-815-805.
